Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Expansion of discrete and closure-preserving families


Author: Takemi Mizokami
Journal: Proc. Amer. Math. Soc. 102 (1988), 402-406
MSC: Primary 54E20,; Secondary 54D20
DOI: https://doi.org/10.1090/S0002-9939-1988-0921007-6
MathSciNet review: 921007
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we define the classes of $ d$-IP-expandable spaces and IP-expandable spaces, and study their properties and relations with orthocompact spaces and nonarchimedean quasi-metrizable spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E20,, 54D20

Retrieve articles in all journals with MSC: 54E20,, 54D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0921007-6
Keywords: Interior-preserving, orthocompact, nonarchimedean quasi-metrizable, $ d$-IP-expandable
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society